# SDR DALA2021110606827

- Difficulty date: October 29, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 56,876 hours, 39,556 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH VA 84027 MA AD IN CONJUNCTION WITH EM WORKCARD 5530-01048-02. ACCOMPLISH VA 84027 MA AD IN CONJUNCTION WITH EM WORKCARD 5530-01048-02. ASSOCIATED AA 5530-01048 ADDED FOR AC 9506. SUMMARY OF NRC 00224: VA 84027 MA AD WAS ACCOMPLISHED IN CONJUNTION WITH EM WORKCARD 5530-01048-02. (LP #2000317)
